Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 184, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 11:43 PM CDT for 4 counties in Nebraska. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 11:43 PM CDT (04:43 UTC)
- Expired
- Jun 26, 2011, 11:58 PM CDT
- In force
- 15 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, NE, Garfield County, NE, Loup County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 138 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2662 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
243
WUUS53 KLBF 270443
SVRLBF
NEC041-071-115-183-270515-
/O.NEW.KLBF.SV.W.0184.110627T0443Z-110627T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1143 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
EASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1215 AM CDT
* AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF COMSTOCK...OR 10 MILES SOUTH OF BURWELL...AND MOVING
EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
LOUP...GARFIELD...NORTHEASTERN CUSTER AND WHEELER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4174 9847 4173 9920 4152 9921 4157 9946
4207 9931 4207 9839
TIME...MOT...LOC 0443Z 287DEG 44KT 4162 9912
WIND...HAIL 60MPH 1.00IN
$$
POWER1 follow-up statement
374
WWUS53 KLBF 270458
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1158 PM CDT SUN JUN 26 2011
NEC041-071-115-183-270508-
/O.CAN.KLBF.SV.W.0184.000000T0000Z-110627T0515Z/
CUSTER NE-GARFIELD NE-LOUP NE-WHEELER NE-
1158 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR WHEELER...EASTERN LOUP...
GARFIELD AND NORTHEASTERN CUSTER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4174 9847 4173 9920 4152 9921 4157 9946
4207 9931 4207 9839
TIME...MOT...LOC 0458Z 287DEG 44KT 4156 9889
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:07 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 26, 10:07 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1007 PM CDT SUN JUN 26 2011 .UPDATE... UPDATE TO EXTEND SEVERE THUNDERSTORM WATCH 562 WHICH NOW INCLUDES BLAINE...LOUP AND CUSTER COUNTIES AS A LINE OF STORMS CONTINUES EAST FROM SOUTHERN CHERRY COUNTY SOUTHWEST INTO ARTHUR COUNTY. WILL EXPECT THIS LINE TO MAINTAIN INTENSITY OVER THE NEXT FEW HOURS. && .PREV DISCUSSION... /ISSUED 827 PM CDT SUN JUN 26 2011/ UPDATE... UPDATE TO THE FORECAST TO INCLUDE THE MENTION OF SEVERE THUNDERSTORM WATCH 562...IN EFFECT UNTIL 2 AM MDT /3 AM CDT/. STRONG INSTABILITY REMAINS ALONG AND SOUTH OF AN ADVANCING COLD FRONT AS INDICATED FROM THE 00Z KLBF SOUNDING. STORM DEVELOPMENT WILL CONTINUE IN ASSOCIATION WITH FRONTOGENETIC FORCING ALONG THE COLD FRONT OVER NORTHWESTERN NEBRASKA...SPREADING SOUTHEAST THROUGH THE NIGHT. SUPERCELLS AND BOWING SEGMENTS WILL BE POSSIBLE THROUGH EARLY MORNING MONDAY...WITH STRONG DAMAGING WIND GUSTS AND LARGE HAIL REMAINING THE PRIMARY THREATS FROM THE STORMS. PREV DISCUSSION... /ISSUED 318 PM CDT SUN JUN 26 2011/ SYNOPSIS... AN MCS HAS RECENTLY DEVELOPED IN CHERRY COUNTY AND IS MOVING EAST THROUGH BROWN COUNTY. VERY EFFICIENT INFLOW CONTINUES WITH SURFACE DEWPOINTS IN THE UPPER 60S. SOUTHWEST NEBRASKA REMAINS CAPPED FOR STORM DEVELOPMENT AS OF 20Z WITH A VERY WEAK CAP IN THE EASTERN PANHANDLE...WHERE INITIATION REMAINS POSSIBLE. SHORT TERM DISCUSSION (TONIGHT THROUGH WEDNESDAY)... TONIGHT...THE UPPER LOW CURRENTLY LOCATED ACROSS CENTRAL SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE DAKOTAS/NEBRASKA THIS EVENING/OVERNIGHT. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL NEBRASKA AFTER MIDNIGHT. ONGOING CLUSTER OF STRONG TO SEVERE STORMS IN CHERRY COUNTY HAS RECENTLY BECOME OUTFLOW DOMINANT. THIS FORECAST TO EVOLVE INTO AN MCS AND TRACK EAST SOUTHEAST NEAR 20 MPH. THE MOST WIDESPREAD THREAT WILL BE VERY HEAVY RAINFALL WITH EVENING CONCERNS FOR FLASH FLOODING AND LONGER TERM CONCERN FOR INCREASED FLOODING ALONG THE ELKHORN RIVER BASIN. EXACT TRACK OF HEAVY RAINFALL MAY GO JUST SOUTH OF THE BASIN. HOWEVER...IF AVERAGE RAINFALL EXCEEDS 1 INCH...THE RIVER WILL LIKELY RISES ABOVE FLOOD STAGE AT ATKINSON AND MAY REMAIN SO THE NEXT 3-4 DAYS. FOR THIS EVENING STORMS ARE LIKELY NEAR AND NORTH OF HWY 2. THE SOUTH AND SOUTHWEST WILL BE HINDERED SOMEWHAT BY PESKY STRATUS STILL PERSISTING INTO THIS AFTERNOON. THEREFORE...DEVELOPMENT/COVERAGE LOOKS TO BE SCATTERED AT BEST. MOST OF THE ACTIVITY SHOULD DIMINISH OR END SOON AFTER MIDNIGHT WITH COLD FRONT AND UPPER TROUGH ADVANCEMENT EASTWARD. MONDAY/MONDAY NIGHT...MONDAY TO BE DRY AND COOLER WITH HIGHS 76 TO 81. WILL BE NORTHERLY AND BREEZY THROUGH EARLY AFTERNOON THEN WINDS TO DIMINISH. A LOW LEVEL JET AND MODEST MOISTURE RETURN WILL BRING A SLIGHT CHANCE FOR THUNDERSTORMS TO WEST CENTRAL AND SOUTHWEST NEBRASKA MONDAY NIGHT AFTER MIDNIGHT. TUESDAY/TUESDAY NIGHT... A RETURN SOUTHERLY FLOW WITH AN UPPER RIDGE BUILDING ACROSS THE CENTRAL CONUS. A BREEZY SOUTH/SOUTHEAST WIND WITH HIGHS NEAR 90 FAR SOUTHWEST TO THE LOWER 80S NORTHEAST. THEN TUESDAY NIGHT...ELEVATED STORMS BE DEVELOP DUE TO INSTABILITY WITH MUCAPES OF 1000-1500 J/KG AND A 45KT SOUTHERLY LOW LEVEL JET. WEDNESDAY...A HOT DAY FORECAST WITH THERMAL RIDGE ESTABLISHED ACROSS THE WESTERN HIGH PLAINS. AREAS IN THE WEST SHOULD TOP OUT IN THE UPPER 90S...POSSIBLY 100. THE EAST WILL RANGE FROM 90 TO 95. UPPER RIDGE WEDNESDAY WILL REACH ITS PEAK ACROSS CENTRAL CONUS AS UPPER TROUGH ADVANCES INTO THE WESTERN GREAT BASIN. EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY) UPPER RIDGE BREAKDOWN WITH WARM AIR ADVECTION AND SOUTHWEST FLOW ALOFT TO BRING A HOT DAY TO ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. HIGHS FROM 95 TO 101 FORECAST. GFS AND ECMWF INDICATING A COLD FRONT TO PASS THURSDAY NIGHT. WILL MAINTAIN A SLIGHT CHANCE FOR STORMS WITH DRY AND COOLER FRIDAY WITH HIGHS 85 TO 90. WARMER SATURDAY AND SUNDAY WITH UPPER BUILD TO BUILD BACK IN. FORECAST TO BE DRY..ALTHOUGH A FEW STORMS POSSIBLE WITH WEAK BOUNDARY AND RIDGE RUNNER TYPE STORM DEVELOPMENT POSSIBLE. HIGHS UPPER 80S TO MID 90S. AVIATION... UNSTABLE AIRMASS WILL LEAD TO WIDESPREAD THUNDERSTORMS...SOME SEVERE...THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY ACROSS NORTHERN NEBRASKA. HAVE INCLUDED THUNDERSTORMS AT BOTH KVTN AND KLBF TERMINAL FORECASTS...HOWEVER EXPECT AMENDMENTS TO ACCOUNT FOR TIMING ADJUSTMENTS AS THUNDERSTORMS DEVELOP AND TIMING BECOMES MORE CLEAR. OVERNIGHT THE CONVECTION WILL PUSH EAST...WITH A POSSIBLE BRIEF PERIOD OF MVFR STRATUS. BY MID MORNING ANY STRATUS THAT DOES DEVELOP ACROSS THE AREA WILL LIFT WITH VFR CONDITIONS THROUGH THE DAY ON MONDAY. HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON READING JUST ABOVE THE FLOOD STAGE OF 7.5 FEET. REPORTS FROM ONEILL STILL REPORT WATER IN CARNEY PARK...THUS HAVE EXTENDED THE WARNING TILL MONDAY MORNING. HEAVY RAINFALL IS POSSIBLE THIS EVENING AND MAY CAUSE THE RIVER TO RISE AND REMAIN ABOVE FLOOD STAGE BEYOND MONDAY MORNING. MEANWHILE LITTLE CHANGE TO THE THE NORTH PLATTE AND PLATTE RIVER FLOODING...HOWEVER CHANCE FOR HEAVY RAINFALL THIS EVENING/OVERNIGHT AS A FRONT PUSHES ACROSS THE AREA. THIS MAY CAUSE A SLIGHT RISE EARLY IN THE WEEK. HEAVY RAINFALL IS POSSIBLE WITH STRONG TO SEVERE THUNDERSTORMS THIS EVENING. MOVEMENT SHOULD BE FAST ENOUGH TO PREVENT WIDESPREAD FLASH FLOODING...HOWEVER SOME THUNDERSTORMS MAY TRACK OVER THE SAME LOCATION. THUS WILL NEED TO MONITOR 3 AND 6 HOUR RAINFALL TOTALS. LOWEST FF GUIDANCE NUMBERS ARE OVER SOUTHWEST NEB AND NORTH CENTRAL NEB WITH 1.5 TO 2 INCHES. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 3 AM CDT /2 AM MDT/ MONDAY FOR NEZ004-005-022>027-035>038-056-057-059-094. && SHORT TERM/EXTENDED...ROBERG AVIATION...MASEK UPDATE...JACOBS
Hazardous weather outlook, Jun 26, 3:43 PM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 PM CDT SUN JUN 26 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-272045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 343 PM CDT SUN JUN 26 2011 /243 PM MDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF INTERSTATE 80. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER AN ISOLATED TORNADO MAY BE POSSIBLE THIS EVENING. THERE IS ALSO A RISK OF LOCALIZED VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GENERAL SUMMER TIME THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGHOUT THE WEEK. AT THIS TIME THE FORECAST IS FOR A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY NIGHT...TUESDAY NIGHT...AND FRIDAY NIGHT. A RIDGE OF HIGH PRESSURE RESULTING IN HOT CONDITIONS WILL DEVELOP FOR WEDNESDAY AND THURSDAY. WIDESPREAD HIGHS IN THE 9OS AND POSSIBLY TRIPLE DIGITS IN SOUTHWEST NEBRASKA ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 26, 9:47 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL MULLEN 42.04N 101.04W
06/26/2011 M1.00 INCH HOOKER NE LAW ENFORCEMENT
&&
JSWEETLocal storm report, Jun 26, 10:21 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1021 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL THEDFORD 41.98N 100.57W
06/26/2011 E1.00 INCH THOMAS NE LAW ENFORCEMENT
&&
JSWEETLocal storm report, Jun 26, 10:25 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL 18 SE MERRIMAN 42.74N 101.45W
06/26/2011 E0.50 INCH CHERRY NE PUBLIC
0156 PM HAIL 22 SSE KILGORE 42.64N 100.79W
06/26/2011 E1.75 INCH CHERRY NE PUBLIC
REPORTED BY MERRITT TRADING POST AT MERRITT DAM
0156 PM HAIL 21 SSE KILGORE 42.66N 100.80W
06/26/2011 E2.00 INCH CHERRY NE PUBLIC
PUBLIC REPORTED CRACKED WINDSHIELDS AND PLASTIC PARTS
DAMAGE.
0210 PM TSTM WND DMG 10 ESE MERRITT RESERVOI 42.59N 100.69W
06/26/2011 CHERRY NE EMERGENCY MNGR
6 RURAL ELECTRIC ASSOCIATON POWER POLES WERE BLOWN DOWN
ONE HALF MILE WEST OF THE VALENTINE NATIONAL WILDLIFE
REFUGE HEADQUARTERS BUILDING. TIME OF DAMAGE ESTIMATED AT
210 PM CDT.
0220 PM TSTM WND GST 20 S VALENTINE 42.58N 100.55W
06/26/2011 M60.00 MPH CHERRY NE PUBLIC
PUBLIC REPORTED WIND GUST TO 60 MPH. MEASURED WITH HOME
WEATHER STATION.
0253 PM HAIL 12 S WOOD LAKE 42.47N 100.24W
06/26/2011 E1.00 INCH CHERRY NE PUBLIC
0253 PM TSTM WND GST 12 S WOOD LAKE 42.47N 100.24W
06/26/2011 E60.00 MPH CHERRY NE PUBLIC
WIND SPEEDS OF 60 MPH OCCURRING ALONG WITH NICKEL TO
QUARTER SIZED HAIL AT TIME OF THIS REPORT.
0305 PM HAIL 9 ENE ELSMERE 42.21N 100.02W
06/26/2011 M1.75 INCH BROWN NE CO-OP OBSERVER
0322 PM HAIL 5 W AINSWORTH 42.55N 99.96W
06/26/2011 E0.50 INCH BROWN NE PUBLIC
50 MPH WIND GUSTS WERE ALSO REPORTED.
0322 PM HEAVY RAIN 29 S VALENTINE 42.45N 100.55W
06/26/2011 M1.53 INCH CHERRY NE PUBLIC
0423 PM TSTM WND GST 6 S ATKINSON 42.44N 98.98W
06/26/2011 E70.00 MPH HOLT NE TRAINED SPOTTER
SPOTTER ESTIMATED 60 TO 70 MPH WINDS 6 MILES SOUTH OF
ATKINSON.
0428 PM HAIL 8 WSW AMELIA 42.19N 99.10W
06/26/2011 E2.75 INCH HOLT NE CO-OP OBSERVER
0515 PM HEAVY RAIN 8 WSW AMELIA 42.19N 99.10W
06/26/2011 M1.51 INCH HOLT NE CO-OP OBSERVER
1.51 INCHES OF RAINFALL SO FAR AS REPORTED BY COOP
OBSERVER. HEAVY RAINFALL CONTINUED AT TIME OF THIS
REPORT.
0515 PM TSTM WND GST 15 NW BARTLETT 42.04N 98.76W
06/26/2011 E60.00 MPH WHEELER NE PUBLIC
HERDCO FEED LOT REPORTED VERY STRONG WINDS ALONG WITH
HAIL AS LARGE AS GOLF BALLS.
0515 PM HAIL 15 NW BARTLETT 42.04N 98.76W
06/26/2011 M1.75 INCH WHEELER NE PUBLIC
MOSTLY NICKEL SIZED HAIL BUT SOME HAIL WAS AS LARGE AS
GOLFBALLS. REPORT WAS FURNISHED BY HERDCO FEED LOT.
0528 PM FUNNEL CLOUD 5 S BARTLETT 41.81N 98.55W
06/26/2011 WHEELER NE EMERGENCY MNGR
PUBLIC REPORT OF A FUNNEL CLOUD 5 MILES SOUTH OF
BARTLETT. REPORT RELAYED BY EMERGENCY MANAGER.
0535 PM TSTM WND GST 4 W ONEILL 42.46N 98.73W
06/26/2011 E70.00 MPH HOLT NE PUBLIC
ESTIMATED 60 TO 70 MPH WIND GUSTS ALONG WITH PEBBLE SIZED
HAIL AND VERY HEAVY RAIN.
0540 PM HAIL 10 SE BARTLETT 41.78N 98.41W
06/26/2011 M1.00 INCH WHEELER NE PUBLIC
MOSTLY DIME SIZED HAIL LASTED FOR 5 MINUTES.
0540 PM TSTM WND GST 10 SE BARTLETT 41.78N 98.41W
06/26/2011 E60.00 MPH WHEELER NE PUBLIC
0611 PM HAIL 17 N HAY SPRINGS 42.93N 102.69W
06/26/2011 E1.75 INCH SHERIDAN NE PUBLIC
0625 PM HEAVY RAIN 9 ENE ELSMERE 42.21N 100.02W
06/26/2011 M2.57 INCH BROWN NE CO-OP OBSERVER
0637 PM HAIL 6 N RUSHVILLE 42.80N 102.47W
06/26/2011 E1.50 INCH SHERIDAN NE PUBLIC
0644 PM HAIL 5 NW RUSHVILLE 42.76N 102.54W
06/26/2011 E2.75 INCH SHERIDAN NE PUBLIC
0644 PM HAIL 12 E RUSHVILLE 42.71N 102.23W
06/26/2011 E1.00 INCH SHERIDAN NE PUBLIC
0740 PM HAIL 41 S MERRIMAN 42.33N 101.70W
06/26/2011 E1.00 INCH CHERRY NE PUBLIC
0740 PM HAIL 32 SSW MERRIMAN 42.49N 101.94W
06/26/2011 E1.25 INCH CHERRY NE PUBLIC
0837 PM HAIL 41 S MERRIMAN 42.33N 101.70W
06/26/2011 M1.00 INCH CHERRY NE PUBLIC
QUARTER SIZE HAIL CONTINUES.
0840 PM HAIL 4 NNE ELLSWORTH 42.11N 102.26W
06/26/2011 M1.25 INCH SHERIDAN NE PUBLIC
MOST OF THE STONES WERE MUCH SMALLER.
0856 PM HAIL 47 S MERRIMAN 42.24N 101.70W
06/26/2011 E1.75 INCH CHERRY NE PUBLIC
0856 PM HAIL 47 S MERRIMAN 42.24N 101.70W
06/26/2011 E1.00 INCH CHERRY NE PUBLIC
0857 PM HAIL 47 S MERRIMAN 42.24N 101.70W
06/26/2011 E1.75 INCH CHERRY NE PUBLIC
0908 PM HAIL BINGHAM 42.02N 102.06W
06/26/2011 E0.50 INCH SHERIDAN NE PUBLIC
DRIVER ON HWY 2 REPORTED GOLF BALL HAIL NEAR ELLSWORTH
AND MARBLE SIZE HAIL AT BIGHAM.
0925 PM HAIL 18 SSW HYANNIS 41.76N 101.89W
06/26/2011 E1.75 INCH GRANT NE PUBLIC
0936 PM HAIL 6 NNE MULLEN 42.12N 101.00W
06/26/2011 M1.00 INCH CHERRY NE PUBLIC
0947 PM HAIL MULLEN 42.04N 101.04W
06/26/2011 M1.00 INCH HOOKER NE LAW ENFORCEMENT
1010 PM HAIL THEDFORD 41.98N 100.57W
06/26/2011 E1.00 INCH THOMAS NE LAW ENFORCEMENT
&&
JSWEETLocal storm report, Jun 26, 11:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1137 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HAIL HERSHEY 41.16N 101.00W
06/26/2011 M1.00 INCH LINCOLN NE LAW ENFORCEMENT
&&
SJACOBSLocal storm report, Jun 26, 11:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1139 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HAIL NORTH PLATTE 41.13N 100.77W
06/26/2011 M1.00 INCH LINCOLN NE TRAINED SPOTTER
REPORTED FROM KNOP TV.
&&
SJACOBSLocal storm report, Jun 26, 11:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1142 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM HAIL HERSHEY 41.16N 101.00W
06/26/2011 M1.75 INCH LINCOLN NE PUBLIC
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Jun 26, 7:26 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 34 min |
| Jun 26, 7:53 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 37 min |
| Jun 26, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 45 min |
| Jun 26, 8:37 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 38 min |
| Jun 26, 8:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 9:15 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 15 min |
| Jun 26, 9:27 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker | 33 min |
| Jun 26, 9:58 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Blaine, Cherry, Hooker, Logan, McPherson and 1 more | 47 min |
| Jun 26, 10:45 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 30 min |
| Jun 26, 11:14 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Loup | 31 min |
| Jun 26, 11:34 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 41 min |
| Jun 27, 12:50 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 40 min |
| Jun 27, 6:58 AM CDT | Areal Flood Warning | LBF | Holt | 8 hr |
| Jun 27, 4:54 PM CDT | Areal Flood Warning | LBF | Holt | 72 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.